# SDR ZW0A0108607

- Difficulty date: September 12, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N926TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49356
- Aircraft time: 38,839 hours, 29,563 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND A CLASS III REPAIR ON THE FUSELAGE AT STA 237, BETWEEN LONGERON 17L AND 18L.  SKIN INSTALLED WITH CHERRY MAX RIVETS AT LONGERON 18 TO 17, STA 235.  REMOVED REPAIR AND CUT OUT DAMAGED AREA UNDER REPAIR.  INSTALLED FLUSH PATCH PER SSRM 53-10-107.
